# SDR DALA106543229

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 52,707 hours, 23,707 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, REMOVED 4 SPLICES DOUBLER AT FR 66 AT DOOR 2 RT.  INSTALLED NEW 4 SPLICE DOUBLER AND CLIPS IAW SRM 51-42-11.
